# SDR 29GA2019070800001

- Difficulty date: July 5, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 38,742 hours, 43,391 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM313
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT# 0116 MCO/PNS REPORT: CABIN ENTRY EXIT SIGN LIGHT INOP. CORRECTIVE ACTION:  R&R CABIN ENTRY EMERGENCY EXIT LIGHT BULB IAW AMM 33-50-50-02 OPS CHECKED GOOD.
